# SDR AALA202305120879

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 32,137 hours, 13,631 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: CA24402
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE OVERHEAT DETECTOR FAULT LIGHT INTERMITTENT AND ERRONEOUS IN POSITION A AND NORMAL IN POSITION B.**SUPPLEMENTAL REPORT FOR AALA202305097371: REPLACED LEFT ENGINE FIRE DETECTION HARNESSES MW0325 (AALA202305097371) AND MW0326 (AALA202305120879). ACCOMPLISHED SATISFACTORY TEST PER AMM 26-11-02.** (CLOSED)
